# SDR UPS04842891

- Difficulty date: July 1, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 5754075502
- Condition: Worn
- Location: C-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, A PIT DOOR AFT UPPER LOCK PIN GUIDE WORN.  REMOVED DAMAGED FITTING DC8 SRM 51-3-0.  ORIG MAT IS .250 IAW DAC DWG 5 754075.  MAT REMAINING IS.104 AND FOUND TO BE WITHIN LIMITS IAW DC8 SRM 52-2-0.  LOCATED AND DRILLED IAW DC8 SRM 51-1-24.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
